# SDR FOTR201808209004

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: General aviation
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,679 hours, 35,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32539
- Condition: Bulged
- Location: Bs 538
- Part time: 52,679 hours, 35,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGING AT BS 538 BETWEEN STRINGERS 27R - 28R.
